# SDR ASAA2015042611519

- Difficulty date: April 26, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 8,285 hours, 2,663 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 123C0976
- Condition: Failed
- Location: Cabin Temp
- Part time: 59,979 hours, 29,331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL "AIR CONDITIONING" ANNUNCIATOR LIGHT NOT ILLUMINATING WITH CURRENT MEL CONDITION.  ACFT GROUNDED.  FOUND RIGHT PACK CONTROLLER FAILED WITH "STBY PACK" LIGHT ILLUMINATED. T/S IAW FIM 21-62, TASK 802.  REPLACED RT PACK CONTROLLER IAW AMM REF 21-61-20--000-8801, 21-61-21-400-801.
